# SDR REXA2017061100700

- Difficulty date: June 11, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 26,739 hours, 24,186 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL250,  RT PACK BLOWING EXTREMELY HOT AIR THEN RT PACK HIGH TEMP CAUTION MESSAGE. RAN QRH, WENT AWAY ONCE BUT CAME BACK,  SHUT THE PACK DOWN.  CABIN PRESSURE STARTED TO RISE.  STARTED DESCENT AND DIVERTED.  PERFORMED OPS CHECK OF THE RT PACK IAW AMM 21-51-00, OPS CHECKED GOOD,  RAN FOR OVER AN HOUR AND NO OVERHEAT MESSAGES. OK FOR SERVICE.
